Alert archive / Florida / Small Craft Advisories in 2019

Small Craft Advisory 21, NWS Jacksonville, FL

March 31, 2019

NWS Jacksonville, FL issued this small craft advisory at Mar 31, 2019, 3:26 AM EDT. It took effect at Apr 1, 2019, 5:00 AM EDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2019, 3:26 AM EDT (07:26 UTC)
In effect from
Apr 1, 2019, 5:00 AM EDT
Expired
Apr 2, 2019, 9:06 PM EDT
In force
40 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

093 
WHUS72 KJAX 310726
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
326 AM EDT Sun Mar 31 2019

AMZ450-452-454-312030-
/O.NEW.KJAX.SC.Y.0021.190401T0900Z-190403T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
326 AM EDT Sun Mar 31 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM MONDAY TO 8 PM EDT
TUESDAY...

The National Weather Service in Jacksonville has issued a Small
Craft Advisory, which is in effect from 5 AM Monday to 8 PM EDT
Tuesday.

* WINDS AND SEAS...Tonight, North winds 10 to 15 knots becoming
  north northeast 20 to 25 knots in the morning. Seas 3 to 5 feet
  with occasional seas up to 6 feet. Monday, North northeast winds
  20 to 25 knots with a few gusts to around 35 knots. Seas 6 to 8
  feet with occasional seas up to 10 feet building to 7 to 10 feet
  with occasional seas up to 13 feet in the afternoon. Monday
  night, Northeast winds 15 to 20 knots. Seas 6 to 8 feet with
  occasional seas up to 10 feet. Tuesday, North northwest winds 15
  to 20 knots. Seas 6 to 8 feet with occasional seas up to 10
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
and/or seas 7 feet or higher, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ470-472-474-312030-
/O.NEW.KJAX.SC.Y.0021.190401T0900Z-190403T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
326 AM EDT Sun Mar 31 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM MONDAY TO 5 AM EDT
WEDNESDAY...

The National Weather Service in Jacksonville has issued a Small
Craft Advisory, which is in effect from 5 AM Monday to 5 AM EDT
Wednesday.

* WINDS AND SEAS...Tonight, West northwest winds 10 to 15 knots
  becoming north northeast 20 to 25 knots late in the evening.
  Seas 3 to 5 feet with occasional seas up to 6 feet building to 5
  to 7 feet with occasional seas up to 9 feet after midnight.
  Monday, Northeast winds 20 to 25 knots with a few gusts to
  around 35 knots. Seas 8 to 11 feet with occasional seas up to 14
  feet. Dominant period 7 seconds. Monday night, East northeast
  winds 20 to 25 knots becoming east southeast 15 to 20 knots in
  the morning. Seas 7 to 10 feet with occasional seas up to 13
  feet. Tuesday, Northwest winds 20 to 25 knots with a few gusts
  to around 35 knots. Seas 7 to 10 feet with occasional seas up to
  13 feet. Tuesday night, North winds 15 to 20 knots. Seas 6 to 9
  feet with occasional seas up to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
and/or seas 7 feet or higher, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
6 follow-up statements
381 
WHUS72 KJAX 311859
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
259 PM EDT Sun Mar 31 2019

 
AMZ450-452-454-010900-
/O.CON.KJAX.SC.Y.0021.190401T0900Z-190403T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
259 PM EDT Sun Mar 31 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO
8 PM EDT TUESDAY...

* WINDS AND SEAS...North to Northeast winds increasing to 20 to 25
  knots with gusts up to 30 knots. Seas building to 5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
and/or seas 7 feet or higher, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ470-472-474-010900-
/O.CON.KJAX.SC.Y.0021.190401T0900Z-190403T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
259 PM EDT Sun Mar 31 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO
5 AM EDT WEDNESDAY...

* WINDS AND SEAS...North to northeast winds increasing to 20 to 25
  knots with gusts up to 35 knots. Seas building to 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
and/or seas 7 feet or higher, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
387 
WHUS72 KJAX 010702
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
302 AM EDT Mon Apr 1 2019

AMZ450-452-454-012000-
/O.CON.KJAX.SC.Y.0021.190401T0900Z-190403T0000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
302 AM EDT Mon Apr 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
TUESDAY...

* WINDS AND SEAS...Today, Northeast winds 20 to 25 knots with a
  few gusts to gale force. Seas 5 to 7 feet with occasional seas
  up to 9 feet. Tonight, North northeast winds 15 to 20 knots
  becoming north northwest 10 to 15 knots in the morning. Seas 5
  to 7 feet with occasional seas up to 9 feet. Tuesday, North
  winds 15 to 20 knots. Seas 5 to 7 feet with occasional seas up
  to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
and/or seas 7 feet or higher, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ470-472-474-012000-
/O.CON.KJAX.SC.Y.0021.190401T0900Z-190403T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
302 AM EDT Mon Apr 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WINDS AND SEAS...Today, Northeast winds 20 to 25 knots with a
  few gusts to around 35 knots. Seas 6 to 9 feet with occasional
  seas up to 11 feet. Tonight, East northeast winds 20 to 25 knots
  becoming southwest 15 to 20 knots in the morning. Seas 6 to 9
  feet with occasional seas up to 11 feet. Tuesday, North
  northwest winds 20 to 25 knots. Seas 6 to 9 feet with occasional
  seas up to 11 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
and/or seas 7 feet or higher, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
417 
WHUS72 KJAX 011929
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
329 PM EDT Mon Apr 1 2019


AMZ450-452-454-020900-
/O.EXT.KJAX.SC.Y.0021.000000T0000Z-190402T2000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
329 PM EDT Mon Apr 1 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT TUESDAY...

* WINDS AND SEAS...Northeast winds 15 to 20 knots with gusts up to
  30 knots. Winds will be Northwest on Tuesday at 15 to 20 knots.
  Seas 6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
and/or seas 7 feet or higher, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ470-472-474-020900-
/O.EXT.KJAX.SC.Y.0021.000000T0000Z-190403T0200Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
329 PM EDT Mon Apr 1 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT TUESDAY...

* WINDS AND SEAS...Northeast winds 20 to 25 knots with gusts up to
  30 knots. Winds will be Northwest on Tuesday at 20 to 25 knots
  with gusts up to 35 knots. Seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
and/or seas 7 feet or higher, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
674 
WHUS72 KJAX 020655
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
255 AM EDT Tue Apr 2 2019

AMZ450-452-454-022000-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-190402T2000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
255 AM EDT Tue Apr 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...North northwest winds to 20 knots. Seas 5 to 7
  feet with occasional seas up to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
and/or seas 7 feet or higher, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

AMZ470-472-474-022000-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-190403T0200Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
255 AM EDT Tue Apr 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...Today, North northwest winds 20 to 25 knots
  with a few gusts to gale force. Seas 6 to 9 feet with occasional
  seas up to 11 feet. This evening, North winds 10 to 15 knots.
  Seas 5 to 7 feet with occasional seas up to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
and/or seas 7 feet or higher, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
408 
WHUS72 KJAX 021906
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
306 PM EDT Tue Apr 2 2019

AMZ450-452-454-022015-
/O.CAN.KJAX.SC.Y.0021.000000T0000Z-190402T2000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
306 PM EDT Tue Apr 2 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Jacksonville has cancelled the
Small Craft Advisory.

$$

AMZ470-472-474-030200-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-190403T0200Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
306 PM EDT Tue Apr 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...North northeast winds 15 knots. Seas 5 to 7  
  feet with occasional seas up to 9 feet, subsiding to 4 to 6 feet
  with occasional seas up to 8 feet after midnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
and/or seas 7 feet or higher, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Nelson
212 
WHUS72 KJAX 030106
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
906 PM EDT Tue Apr 2 2019

AMZ470-472-474-030215-
/O.CAN.KJAX.SC.Y.0021.000000T0000Z-190403T0200Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
906 PM EDT Tue Apr 2 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Jacksonville has cancelled the
Small Craft Advisory.

North to Northeast winds 15 to 20 knots and seas 4 to 6 feet will
linger tonight over the offshore waters.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 8:43 PM EDT, 6 hours 43 minutes earlier.

Area forecast discussion, Mar 30, 8:43 PM EDT, 6 hours 43 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
843 PM EDT Sat Mar 30 2019

.UPDATE...
Sfc ridge is south of the area will continue to push southeast of
the area tonight, as a cold front moves into the FL panhandle,
central GA and SC by Sunday morning. JAX sounding continues to
show dry airmass with PWATs of just under 1 inch, with satellite
imagery showing some deeper moisture over srn FL and along the
approaching cold front from lower MS Valley into central TN.
Radar and satellite show sea breezes have merged inland this
evening but noting only thin line of fair wx clouds. Otherwise,
we are likely to see increasing high clouds tonight into Sunday
morning. Sufficient low level moisture and light boundary layer
winds will allow for some patchy fog. SREF and HRRR still
suggesting this potential, in addition to low stratus, across the
Suwannee Valley area. Little change was made to the fog area in
the grids and min temps in the 50s tonight.

&&

.AVIATION...
VFR looks to prevail through at least late Sunday morning or early
Sunday afternoon, except some chance of fog and/or stratus at
KGNV after 09z until about 13z Sunday morning. With the cold
front moving into the area Sunday midday time frame, have shown
vicinity showers and a chance of t-storms after about 19z, with
the frontal passage across the northeast FL terminals roughly
19z-23z, and a bit sooner at KSSI. Light winds tonight become
southwest and west on Sunday around 10G20kt.

&&

.MARINE...
South-southeast winds near 10 kt this evening will veer to the
south-southwest overnight and increase a bit. Seas 2-4 ft, 3-5 ft
offshore look good. Little change in the current forecast.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  58  76  47  56 /   0  20  10  30
SSI  60  77  50  57 /   0  60  30  60
JAX  58  82  53  60 /   0  90  40  70
SGJ  60  80  56  63 /   0  40  50  80
GNV  57  83  54  62 /   0  30  40  80
OCF  56  83  56  67 /   0   0  30  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Shashy/Sandrik

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 6:45 PM EDTSpecial Weather StatementJAXDuval30 min

Nearby

Small Craft Advisories in Florida, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.